# SDR CA970311050

- Difficulty date: September 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Hughes 369D
- Engine: Allsn 250C20B
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 23007506
- Condition: Low Power
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) GOVERNOR WOULD NOT PRODUCE MORE THAN 102 PERCENT WHEN RIGGED TO MAXIMUM.
